# SDR ASOA2015060813067

- Difficulty date: May 30, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,348 hours, 27,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT WIRE IS BROKEN AT SPLICE, MARKED WITH RED TAPE.  INSTALLED NEW SPLICE ON GALLEY WATER LINE HEATERS IAW GSPM 20-16-00.  CONTINUITY CHECK GOOD.  NO DEFECTS NOTED.
